Author: MA Drissaoui; S Lanteri; P Leveque; F Musy; L Nicolas; R Perrussel; D Voyer;

Title: A Stochastic Collocation Method Combined With a Reduced Basis Method to Compute Uncertainties in Numerical Dosimetry

Journal: IEEE TRANSACTIONS ON MAGNETICS

Year: 2012

Volume: 48

Page: 563 - 566


Author: M Chevreuil; A Nouy;

Title: Model order reduction based on proper generalized decomposition for the propagation of uncertainties in structural dynamics

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Year: 2012

Volume: 89

Page: 241 - 268


Author: WC Thacker; A Srinivasan; M Iskandarani; OM Knio; M Le Henaff;

Title: Propagating boundary uncertainties using polynomial expansions

Journal: OCEAN MODELLING

Year: 2012

Volume: 43-44

Page: 52 - 63


Author: E Rosseel; GN Wells;

Title: Optimal control with stochastic PDE constraints and uncertain controls

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2012

Volume: 213

Page: 152 - 167


Author: P Sumant; H Wu; A Cangellaris; N Aluru;

Title: Reduced-Order Models of Finite Element Approximations of Electromagnetic Devices Exhibiting Statistical Variability

Journal: IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION

Year: 2012

Volume: 60

Page: 301 - 309


Author: M Tootkaboni; A Asadpoure; JK Guest;

Title: Topology optimization of continuum structures under uncertainty - A Polynomial Chaos approach

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2012

Volume: 201

Page: 263 - 275


Author: JC Cortes; L Jodar; JV Romero; MD Rosello;

Title: A comparative study of the numerical approximation of the random Airy differential equation

Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS

Year: 2011

Volume: 62

Page: 3411 - 3417


Author: T Zhou;

Title: Stochastic Galerkin methods for elliptic interface problems with random input

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS CT 7th International Conference on Scientific Computing and Applications CY JUN 13-16, 2010 CL Dalian, PEOPLES R CHINA HO Dalian Univ Technol

Year: 2011

Volume: 236

Page: 782 - 792


Author: E Konukoglu; J Relan; U Cilingir; BH Menze; P Chinchapatnam; A Jadidi; H Cochet; M Hocini; H Delingette; P Jais; M Haissaguerre; N Ayache; M Sermesant;

Title: Efficient probabilistic model personalization integrating uncertainty on data and parameters: Application to Eikonal-Diffusion models in cardiac electrophysiology

Journal: PROGRESS IN BIOPHYSICS & MOLECULAR BIOLOGY

Year: 2011

Volume: 107

Page: 134 - 146


Author: AK Alekseev; IM Navon; ME Zelentsov;

Title: The estimation of functional uncertainty using polynomial chaos and adjoint equations

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Year: 2011

Volume: 67

Page: 328 - 341


Author: HM Li; WL Li; M Luo; A Monti; F Ponci;

Title: Design of Smart MVDC Power Grid Protection

Journal: IEEE TRANSACTIONS ON INSTRUMENTATION AND MEASUREMENT

Year: 2011

Volume: 60

Page: 3035 - 3046


Author: XA Ren; WQ Wu; LS Xanthis;

Title: A dynamically adaptive wavelet approach to stochastic computations based on polynomial chaos - capturing all scales of random modes on independent grids

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 7332 - 7346


Author: Z Gao; JS Hesthaven;

Title: Efficient Solution of Ordinary Differential Equations with High-Dimensional Parametrized Uncertainty

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 10

Page: 253 - 278


Author: A Narayan; DB Xiu;

Title: Distributional Sensitivity for Uncertainty Quantification

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 10

Page: 140 - 160


Author: J Deng; C Anton; YS Wong;

Title: Stochastic collocation method for secondary bifurcation of a nonlinear aeroelastic system

Journal: JOURNAL OF SOUND AND VIBRATION

Year: 2011

Volume: 330

Page: 3006 - 3023


Author: W Kreuzer; H Waubke; G Rieckh; P Balazs;

Title: A 3D MODEL TO SIMULATE VIBRATIONS IN A LAYERED MEDIUM WITH STOCHASTIC MATERIAL PARAMETERS

Journal: JOURNAL OF COMPUTATIONAL ACOUSTICS

Year: 2011

Volume: 19

Page: 139 - 154


Author: JD Jakeman; R Archibald; DB Xiu;

Title: Characterization of discontinuities in high-dimensional stochastic problems on adaptive sparse grids

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 3977 - 3997


Author: G Blatman; B Sudret;

Title: Adaptive sparse polynomial chaos expansion based on least angle regression

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 2345 - 2367


Author: N Agarwal; NR Aluru;

Title: Weighted Smolyak algorithm for solution of stochastic differential equations on non-uniform probability measures

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Year: 2011

Volume: 85

Page: 1365 - 1389


Author: GT Buzzard; DB Xiu;

Title: Variance-Based Global Sensitivity Analysis via Sparse-Grid Interpolation and Cubature

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 9

Page: 542 - 567


Author: C Hu; BD Youn;

Title: Adaptive-sparse polynomial chaos expansion for reliability analysis and design of complex engineering systems

Journal: STRUCTURAL AND MULTIDISCIPLINARY OPTIMIZATION

Year: 2011

Volume: 43

Page: 419 - 442


Author: YZ Cao; L Yin;

Title: Spectral Method for Nonlinear Stochastic Partial Differential Equations of Elliptic Type

Journal: NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS

Year: 2011

Volume: 4

Page: 38 - 52


Author: YS Feng; D Fuentes;

Title: Model-based planning and real-time predictive control for laser-induced thermal therapy

Journal: INTERNATIONAL JOURNAL OF HYPERTHERMIA

Year: 2011

Volume: 27

Page: 751 - 761


Author: A Nouy; M Chevreuil; E Safatly;

Title: Fictitious domain method and separated representations for the solution of boundary value problems on uncertain parameterized domains

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2011

Volume: 200

Page: 3066 - 3082


Author: D Fuentes; C Walker; A Elliott; A Shetty; JD Hazle; RJ Stafford;

Title: Magnetic resonance temperature imaging validation of a bioheat transfer model for laser-induced thermal therapy

Journal: INTERNATIONAL JOURNAL OF HYPERTHERMIA

Year: 2011

Volume: 27

Page: 453 - 464


Author: M Liu; Z Gao; JS Hesthaven;

Title: Adaptive sparse grid algorithms with applications to electromagnetic scattering under uncertainty

Journal: APPLIED NUMERICAL MATHEMATICS

Year: 2011

Volume: 61

Page: 24 - 37


Author: A Nouy;

Title: Identification of multi-modal random variables through mixtures of polynomial chaos expansions

Journal: COMPTES RENDUS MECANIQUE

Year: 2010

Volume: 338

Page: 698 - 703


Author: A Nouy;

Title: Proper Generalized Decompositions and Separated Representations for the Numerical Solution of High Dimensional Stochastic Problems

Journal: ARCHIVES OF COMPUTATIONAL METHODS IN ENGINEERING

Year: 2010

Volume: 17

Page: 403 - 434


Author: J Li; DB Xiu;

Title: Evaluation of failure probability via surrogate models

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 8966 - 8980


Author: E Rosseel; H De Gersem; S Vandewalle;

Title: Nonlinear Stochastic Galerkin and Collocation Methods: Application to a Ferromagnetic Cylinder Rotating at High Speed

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 8

Page: 947 - 975


Author: A Monti; F Ponci;

Title: Uncertainty Evaluation Under Dynamic Conditions Using Polynomial Chaos Theory

Journal: IEEE TRANSACTIONS ON INSTRUMENTATION AND MEASUREMENT CT IEEE International Workshop on Advanced Methods for Uncertainty Estimation in Measurement CY JUL 06-07, 2009 CL Bucharest, ROMANIA SP IEEE

Year: 2010

Volume: 59

Page: 2825 - 2833


Author: T Zhou; T Tang;

Title: Note on coefficient matrices from stochastic Galerkin methods for random diffusion equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 8225 - 8230


Author: A Nouy; A Clement;

Title: eXtended Stochastic Finite Element Method for the numerical simulation of heterogeneous materials with random material interfaces

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Year: 2010

Volume: 83

Page: 1312 - 1344


Author: N Agarwal; NR Aluru;

Title: A data-driven stochastic collocation approach for uncertainty quantification in MEMS

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Year: 2010

Volume: 83

Page: 575 - 597


Author: T Tang; T Zhou;

Title: Convergence Analysis for Stochastic Collocation Methods to Scalar Hyperbolic Equations with a Random Wave Speed

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 8

Page: 226 - 248


Author: J Jakeman; M Eldred; DB Xiu;

Title: Numerical approach for quantification of epistemic uncertainty

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 4648 - 4663


Author: S Balasubramanian; A Cinar; F Teymour;

Title: Effect of Asymmetric Manipulations in Autocatalytic Networks

Journal: INDUSTRIAL & ENGINEERING CHEMISTRY RESEARCH

Year: 2010

Volume: 49

Page: 5044 - 5052


Author: CY Shen; TE Evans; S Finette;

Title: Polynomial Chaos Quantification of the Growth of Uncertainty Investigated with a Lorenz Model

Journal: JOURNAL OF ATMOSPHERIC AND OCEANIC TECHNOLOGY

Year: 2010

Volume: 27

Page: 1059 - 1071


Author: RC Almeida; JT Oden; advection-diffusion problems

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2010

Volume: 199

Page: 2472 - 2486


Author: D Kolyukhin; M Espedal;

Title: NUMERICAL CALCULATION OF EFFECTIVE PERMEABILITY BY DOUBLE RANDOMIZATION MONTE CARLO METHOD

Journal: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING

Year: 2010

Volume: 7

Page: 607 - 618


Author: Y Marzouk; DB Xiu;

Title: A Stochastic Collocation Approach to Bayesian Inference in Inverse Problems

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 6

Page: 826 - 847


Author: CY Jung;

Title: Evolution of Probability Distribution in Time for Solutions of Hyperbolic Equations

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2009

Volume: 41

Page: 13 - 48


Author: T Sahai; VA Fonoberov; S Loire;

Title: Uncertainty as a stabilizer of the head-tail ordered phase in carbon-monoxide monolayers on graphite

Journal: PHYSICAL REVIEW B

Year: 2009

Volume: 80


Author: JAS Witteveen; H Bijl;

Title: A TVD Uncertainty Quantification Method with Bounded Error Applied to Transonic Airfoil Flutter

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 6

Page: 406 - 432


Author: H Bagci; AC Yucel; JS Hesthaven; E Michielssen;

Title: A Fast Stroud-Based Collocation Method for Statistically Characterizing EMI/EMC Phenomena on Complex Platforms

Journal: IEEE TRANSACTIONS ON ELECTROMAGNETIC COMPATIBILITY

Year: 2009

Volume: 51

Page: 301 - 311


Author: R Archibald; A Gelb; R Saxena; DB Xiu;

Title: Discontinuity detection in multivariate space for stochastic simulations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 2676 - 2689